Propagation of singularities for a first order semi-linear system in n+1
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 12 (1985) no. 2, pp. 173-189.
@article{ASNSP_1985_4_12_2_173_0,
     author = {Kobayashi, Takao},
     title = {Propagation of singularities for a first order semi-linear system in $\mathbb {C}^{n+1}$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {173--189},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 12},
     number = {2},
     year = {1985},
     zbl = {0594.35002},
     mrnumber = {829051},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1985_4_12_2_173_0/}
}
TY  - JOUR
AU  - Kobayashi, Takao
TI  - Propagation of singularities for a first order semi-linear system in $\mathbb {C}^{n+1}$
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1985
DA  - 1985///
SP  - 173
EP  - 189
VL  - Ser. 4, 12
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1985_4_12_2_173_0/
UR  - https://zbmath.org/?q=an%3A0594.35002
UR  - https://www.ams.org/mathscinet-getitem?mr=829051
LA  - en
ID  - ASNSP_1985_4_12_2_173_0
ER  - 
Kobayashi, Takao. Propagation of singularities for a first order semi-linear system in $\mathbb {C}^{n+1}$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 12 (1985) no. 2, pp. 173-189. http://www.numdam.org/item/ASNSP_1985_4_12_2_173_0/

[1] J. Rauch - M. Reed, Jump discontinuities of semi-linear strictly hyperbolic systems in two variables: creation and propagation, Comm. Math. Phys., 81 (1981), pp. 203-227. | MR 632757 | Zbl 0468.35064

[2] J. Rauch - M. Reed, Nonlinear microlocal analysis of semilinear hyperbolic systems in one space dimension, Duke Math. J., 49 (1982), pp. 397-475. | MR 659948 | Zbl 0503.35055

[3] T. Ishii, Construction of solutions with singularities for semi-linear equations, in preparation.